Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 14, NWS Brownsville, TX

September 25, 2016Zapata County, Texas

NWS Brownsville, TX issued this flash flood warning at Sep 25, 2016, 10:25 PM CDT for Zapata County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2016, 10:25 PM CDT (03:25 UTC)
Expired
Sep 26, 2016, 1:15 AM CDT
In force
3 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Zapata County, TX

The radar

The Corpus Christi radar (KCRP), 199 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.4 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2016-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2875 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2016-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2875 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

997 
WGUS54 KBRO 260325
FFWBRO
TXC505-260615-
/O.NEW.KBRO.FF.W.0014.160926T0325Z-160926T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1025 PM CDT SUN SEP 25 2016

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ZAPATA COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 115 AM CDT

* AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  NUMEROUS THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS ZAPATA COUNTY.
  THESE STORMS WILL CONTINUE TO PRODUCE RAINFALL RATES OF TWO TO
  THREE INCHES AN HOUR IN SOME LOCATIONS. THE ZAPATA COUNTY SHERIFFS
  OFFICE REPORTED SEVERAL FLOODED VEHICLES IN THE TOWN OF ZAPATA
  COUNTY.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ZAPATA...LOPENO...BUSTAMANTE...MEDINA...ZAPATA MIDDLE SCHOOL...
  MORALES-SANCHEZ...LAS PALMAS...ESCOBAS...
  ZAPATA HIGH SCHOOL AND ZAPATA COUNTY PUBLIC LIBRARY.

LAT...LON 2709 9943 2718 9943 2727 9945 2732 9938
      2727 9933 2727 9896 2679 9896 2660 9913
      2657 9917 2667 9920 2672 9921 2675 9924
      2685 9927 2687 9932 2692 9932 2694 9939
      2696 9939 2698 9938 2703 9945 2706 9945

$$

SPEECE
3 follow-up statements
054 
WGUS74 KBRO 260438
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1138 PM CDT SUN SEP 25 2016

TXC505-260615-
/O.CON.KBRO.FF.W.0014.000000T0000Z-160926T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ZAPATA TX-
1138 PM CDT SUN SEP 25 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
ZAPATA COUNTY...

AT 1134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAIN PERSISTING ACROSS
MOST OF ZAPATA COUNTY. DOPPLER RADAR ESTIMATES THAT FROM 3 TO 6
INCHES OF RAIN HAS ALREADY FALLEN OVER MUCH OF ZAPATA COUNTY WITH
ISOLATED AREAS NEAR FALCON RESERVOIR POSSIBLY RECEIVING HIGHER
AMOUNTS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ZAPATA...LOPENO...BUSTAMANTE...MEDINA...ZAPATA MIDDLE SCHOOL...
MORALES-SANCHEZ...LAS PALMAS...ESCOBAS...
ZAPATA HIGH SCHOOL AND ZAPATA COUNTY PUBLIC LIBRARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 2709 9943 2718 9943 2727 9945 2732 9938
      2727 9933 2727 9896 2679 9896 2660 9913
      2657 9917 2667 9920 2672 9921 2675 9924
      2685 9927 2687 9932 2692 9932 2694 9939
      2696 9939 2698 9938 2703 9945 2706 9945

$$

SPEECE
439 
WGUS74 KBRO 260551
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1251 AM CDT MON SEP 26 2016

TXC505-260615-
/O.CON.KBRO.FF.W.0014.000000T0000Z-160926T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ZAPATA TX-
1251 AM CDT MON SEP 26 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
ZAPATA COUNTY...

AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING MODERATE TO HEAVY RAIN PERSISTING ACROSS THE
SOUTHERN PORTIONS OF ZAPATA COUNTY. DOPPLER RADAR ESTIMATES THAT
FROM 3 TO 6 INCHES OF RAIN HAS ALREADY FALLEN OVER MUCH OF ZAPATA
COUNTY WITH ISOLATED AREAS NEAR THE FALCON RESERVOIR POSSIBLY
RECEIVING LOCALLY HIGHER AMOUNTS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
ZAPATA...LOPENO...BUSTAMANTE...MEDINA...ZAPATA MIDDLE
SCHOOL... MORALES-SANCHEZ...LAS PALMAS...ESCOBAS... ZAPATA HIGH
SCHOOL AND ZAPATA COUNTY PUBLIC LIBRARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.

&&

LAT...LON 2709 9943 2718 9943 2727 9945 2732 9938
      2727 9933 2727 9896 2679 9896 2660 9913
      2657 9917 2667 9920 2672 9921 2675 9924
      2685 9927 2687 9932 2692 9932 2694 9939
      2696 9939 2698 9938 2703 9945 2706 9945

$$

SPEECE
411 
WGUS74 KBRO 260619
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
119 AM CDT MON SEP 26 2016

TXC505-260627-
/O.EXP.KBRO.FF.W.0014.000000T0000Z-160926T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ZAPATA TX-
119 AM CDT MON SEP 26 2016

...THE FLASH FLOOD WARNING FOR ZAPATA COUNTY HAS EXPIRED...

THE HEAVY RAIN OVER ZAPATA COUNTY HAS ENDED. THE FLOOD WATERS THAT
IMPACTED THE COUNTY ARE STARTING TO RECEDE. PLEASE CONTINUE TO HEED
ANY REMAINING ROAD CLOSURES.

LAT...LON 2709 9943 2718 9943 2727 9945 2732 9938
      2727 9933 2727 9896 2679 9896 2660 9913
      2657 9917 2667 9920 2672 9921 2675 9924
      2685 9927 2687 9932 2692 9932 2694 9939
      2696 9939 2698 9938 2703 9945 2706 9945

$$

SPEECE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 25, 9:26 PM CDT, 59 minutes earlier.

Area forecast discussion, Sep 25, 9:26 PM CDT, 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service BROWNSVILLE TX
926 PM CDT Sun Sep 25 2016

.DISCUSSION...A weak cold front currently extends from near
Texarkana to Zapata. Numerous showers and thunderstorms continue
to develop along the boundary mainly across Zapata, Starr and Jim
Hogg Counties. The latest HRRR and NAM suggests that this
convection will move east and gradually weaken overnight.
However, the NAM shows some additional development near the coast
around sunrise. Have updated the overnight grids to reflect
current thinking and for observational trends. A flash flood
watch may be needed later tonight or Monday due to the high
rainfall rates, precipitable water values over 2 inches, and the
slow moving boundary across the area.

&&

.PREV DISCUSSION... /issued 705 PM CDT Sun Sep 25 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...Moderate and gusty southeast winds prevail across deep
south Texas this evening. Latest BRO radar indicates scattered
showers and thunderstorms the extreme western portions of the CWA.
This activity is associated with a weak cold front approaching the
area. THe latest HRRR and NAM models suggest that some of this
activity could reach the TAF sites after midnight, mainly after
09z. Otherwise, winds will gradually diminish by later this
evening with some brief MVFR ceilings possible overnight. Rain
chances will increase on Monday as the front approaches from the
west and moisture pools ahead of it.

PREV DISCUSSION... /issued 221 PM CDT Sun Sep 25 2016/

SHORT TERM (Tonight through Monday Night): A negative tilt H5
trough is moving laterally from west to east across the upper plains
today. It extends a weakness southwest to a cutoff low over North-
west Mexico. High pressure is over the central high plains and a
cold front is pushing out ahead of that high pressure over North
Central Texas. High pressure is also over the Gulf of Mex, driving a
moderate southeast flow over the CWA, pumping moisture ashore.
Marine showers are ongoing over the Gulf adjacent to the CWA, while
isolated to scattered afternoon convection is developing over the
CWA.

Daytime convection should decrease this evening as heating subsides,
however, there is enough moisture such that it may not entirely
disappear, especially over the Gulf and along the coast tonight.
Plus, a few showers may push south ahead of the front, whose
transection of the Rio Grande should end up between Del Rio and
Laredo tonight. Despite somewhat more robust pop percentages than
usual of late, QPF amounts will remain relatively low, at a quarter
of an inch or less. Overnight low temperatures will be in the mid
70s with a light east southeast wind.

The NAM starts out the work week Monday morning with ongoing Gulf
showers and streamers moving onto the coast and over the Lower
Valley, even reaching the southern Mid Valley. Though convective
coverage will be in the numerous category, overall QPF still looks
manageable at under a half an inch, though some locally heavier
downpours will be possible. Light winds will back from east
southeast early Monday morning to east northeast through the day.
Max temperatures will be slightly lower than today, mainly in the
mid to upper 80s.

A shift to north winds Monday night signals that the front will edge
into the area, but marginally drier air will not push all the way
through, and the front may hang up at the coast. QPF amounts again
still look modest at less than half an inch, although heavier
amounts look feasible over the Gulf. Overnight low temperatures will
be a bit less than tonight, in the lower to mid 70s.

LONG TERM (Tuesday through Sunday): The main effort in the long
term portion of the forecast was to reduce rain chances and shift
the focus of the precipitation to along the immediate coastal area
and the adjacent coastal waters in the wake of the above-mentioned
cold front. Isolated to scattered thunderstorms and/or showers
are forecast Tuesday through Thursday as deep tropical moisture
remains in place near the coast in the wake of the front. The
atmosphere will then rapidly dry beginning Thursday night and
afterwards, leading to dry weather at that time and through the
remainder of the forecast. Temperatures tempered to near normal
levels immediately in the wake of the front will gradually warm to
above normal levels by the end of the forecast period courtesy of
abundant sunshine and limited cloud cover.

MARINE (Tonight through Monday night): High pressure over the
Gulf will be countered by a weak area of low pressure over the
Southwest Gulf and by the approach of a weak cold front pushing
slowly through South Central Texas tonight. Moderate southeast
winds today will weaken and shift to east tonight, and will then
become light to moderate northeast on Monday. Winds will back to
north and will become moderate Monday night as the front moves
near to and over the lower Texas Coast. Seas will remain low to
moderate through the short term. Isolated to scattered showers
with embedded thunderstorms will continue over the marine areas.

Tuesday through Sunday: Moderate generally northeast winds and
moderate seas will prevail through the period in the wake of the
cold front discussed above. Wind speeds may be strong enough on
all or portions of the Lower Texas coastal waters Tuesday and
Tuesday night to warrant a Small Craft Exercise Caution.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  79  89  77  86 /  40  50  60  40
BROWNSVILLE          79  90  76  87 /  40  50  60  40
HARLINGEN            77  90  75  86 /  40  60  50  40
MCALLEN              79  91  74  88 /  40  60  40  30
RIO GRANDE CITY      78  91  73  85 /  60  60  50  30
SOUTH PADRE ISLAND   81  87  78  83 /  50  60  70  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

63
Hazardous weather outlook, Sep 25, 4:02 PM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
402 PM CDT SUN SEP 25 2016

TXZ248>257-262115-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
402 PM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME WITH
LOCALLY HEAVY RAINFALL AND NUISANCE FLOODING IN LOW-LYING AND
POORLY- DRAINING AREAS...ARE FORECAST FOR MONDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-262115-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
402 PM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS
OF THE LOWER TEXAS COASTAL WATERS TODAY AND TONIGHT. WIND GUSTS
TO NEAR 30 KNOTS...FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND
HEAVY RAINFALL REDUCING VISIBILITIES TO LESS THAN A MILE CAN BE
EXPECTED WITH STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF THE LOWER
TEXAS COASTAL WATERS MONDAY THROUGH WEDNESDAY. WIND GUSTS TO NEAR
30 KNOTS...FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND HEAVY
RAINFALL REDUCING VISIBILITIES TO LESS THAN A MILE CAN BE EXPECTED
WITH STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Sep 25, 6:54 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
654 PM CDT SUN SEP 25 2016

TXZ248-260030-
ZAPATA TX-
654 PM CDT SUN SEP 25 2016

...SPECIAL WEATHER STATEMENT...

AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST
OF ESCOBAS TO NEAR SIESTA SHORES. MOVEMENT WAS NORTH AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ZAPATA...LOPENO...BUSTAMANTE...MEDINA...ZAPATA MIDDLE SCHOOL...
MORALES-SANCHEZ...LAS PALMAS...ESCOBAS...
ZAPATA HIGH SCHOOL AND ZAPATA COUNTY PUBLIC LIBRARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2718 9943 2727 9945 2731 9939 2731 9936
      2727 9932 2727 9896 2679 9896 2668 9901
      2657 9917 2672 9921 2675 9924 2685 9927
      2687 9932 2692 9932 2693 9938 2696 9939
      2698 9938 2702 9942 2702 9945 2706 9945
TIME...MOT...LOC 2352Z 169DEG 22KT 2722 9920 2682 9929

SPEECE
Special weather statement, Sep 25, 7:48 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
748 PM CDT SUN SEP 25 2016

TXZ248-260145-
ZAPATA TX-
748 PM CDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR ZAPATA COUNTY UNTIL 845 PM CDT...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER SIESTA SHORES...OR NEAR ZAPATA...MOVING
NORTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ZAPATA...BUSTAMANTE...MEDINA...ZAPATA MIDDLE SCHOOL...
MORALES-SANCHEZ...LAS PALMAS...ZAPATA HIGH SCHOOL...
FALCON LAKE ESTATES...ZAPATA COUNTY PUBLIC LIBRARY AND FALCON SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2709 9943 2711 9944 2718 9943 2727 9945
      2732 9937 2727 9933 2727 9896 2664 9914
      2665 9920 2672 9921 2675 9924 2685 9927
      2687 9932 2692 9932 2693 9938 2696 9939
      2698 9938 2702 9942 2702 9945 2706 9945
TIME...MOT...LOC 0047Z 194DEG 18KT 2683 9925

SPEECE

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:13 PM CDTAreal Flood AdvisoryBROZapata2 hr
Sep 25, 7:48 PM CDTSpecial Weather StatementBROZapata57 min
Sep 25, 9:39 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata111 min
Sep 25, 11:44 PM CDTAreal Flood AdvisoryBROStarr2 hr
Sep 26, 2:40 AM CDTAreal Flood AdvisoryBROStarr, Zapata2 hr
Sep 26, 4:12 AM CDTSpecial Marine WarningBRO63 min
Sep 26, 5:30 AM CDTSpecial Marine WarningBRO60 min
Sep 26, 6:31 AM CDTSpecial Marine WarningBRO59 min
Sep 26, 6:17 PM CDTAreal Flood AdvisoryBROStarr58 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.